# SDR WRNA201300001

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 60,096 hours, 15,392 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4059001908
- Part serial: 91110407
- Condition: Unserviceable
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB BOTH AUTOPILOT SYSTEMS FAILED.  CREW NOT ABLE TO RE-ENGAGE.  FOLLOWED PROCEDURES, DUMPED APPROX 50K KGS FUEL TO ACCOMPLISH ACCEPTABLE LANDING WEIGHT.  AIRCRAFT RETURNED TO MIAMI WITH NORMAL LANDING.  MAINTENANCE FOUND DUPLEX FLAP LIMITER ACTUATOR INOP.  REMOVED AND REPLACED DUPLEX FLAP LIMITER ACTUATOR IAW MD11 AMM 27-56-01.  OP CHECK NORMAL.  REMOVED AND REPLACED NR 1 FCC IAW MD11 AMM 22-01-03.  TEST FAILED-ENTERED ON DMI AUTOPILOT NR 1 (DMI# 8289) AS PER MEL 22-10-01 EXPIRATION 01/15/13.
